# SDR QXEA200701123

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 1,322 hours, 1,262 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Bleed Caut
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2361: NR 2 BLEED HOT CAUTION ILLUMINATED EN ROUTE.  PERFORMED CHECKLIST.  VERIFIED LIGHT WAS STILL ILLUMINATED UPON MTX ARRIVAL TO AIRCRAFT.  MAINTENANCE FOUND RT BLEED OVERTEMP MESSAGE IN CDS.  DURING TROUBLE SHOOTING, CAUTION AND FAULT MESSAGES EXTINGUISHED.  GROUND RAN ENGINES FOR 15 MINUTES WITH BLEED ON MAX.  NO FURTHER FAULTS NOTED.  UNABLE TO INDUCE FAULTS.  CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
